Reply To: User Stories

Welcome Forums Community Forum User Stories Reply To: User Stories

#379
Sylvia
Guest

Hello,

I’m from the Netherlands and very glad I found this forum. I had an accident with my bycicle on dec 18. First I got a external fixature, then I was operated at dec 30. My TPF is level 4-5 and I have two plates and 13 screws. After 8 days I went home with a CPM (Kinetec) to bend my knee. In our country the hospital pays the money for this machine. Now after 3 weeks the ROM is 70 degrees. In about 3 weeks new x-rays.
I have a question: Since a few days I have severe pain of the skin of my lower leg, they call it nerve pain. I got a medicine Lyrica (pregbalamine) but the side effects are awfull: stomach pain, dry mouth, dizzy, and so on. Has someone experienced a same sort of pain?
I think this is the most heaviest period of my life. It’s nice to find here people in the same struggle, and to exchange stories and results! (I hope my English is correct)